Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934630
NEARLY HYPERHARMONIC FUNCTIONS AND JENSEN MEASURES
Hansen W, Netuka I (2019)
ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA 44: 3-14.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2622424
ON WEIGHTED POINCARE INEQUALITIES
Dyda B, Kaßmann M (2013)
Annales Academiae Scientiarum Fennicae Mathematica 38(2): 721-726.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913519
A decomposition technique for John domains
Diening L, Růžička M, Schumacher K (2010)
Annales Academiæ Scientiarum Fennicæ. Mathematica 35(1): 87-114.
PUB | DOI
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913522
Maximal functions in variable exponent spaces: limiting cases of the exponent
Diening L, Harjulehto P, Hästö P, Mizuta Y, Shimomura T (2009)
Annales Academiæ Scientiarum Fennicæ. Mathematica 34(2): 503-522.
PUB
 

Filter und Suchbegriffe

issn=1239-629X

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung